On transient modes of operation of a rigid rotor rotating in roller bearings
Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1072-1075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_5_a10,
author = {A. S. Kel'zon and A. P. Zobnin},
title = {On transient modes of operation of a rigid rotor rotating in roller bearings},
journal = {Doklady Akademii Nauk},
pages = {1072--1075},
year = {1987},
volume = {296},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a10/}
}
A. S. Kel'zon; A. P. Zobnin. On transient modes of operation of a rigid rotor rotating in roller bearings. Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1072-1075. http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a10/